# SDR QXEA2025070800274

- Difficulty date: July 7, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N628QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000680
- Aircraft time: 20,810 hours, 14,005 cycles
- Engine: Ge CF348E5
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 4120T00P60
- Part serial: LMDBG025
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 20,808 hours, 14,004 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 2453. DURING CRUISE FLIGHT #2 ENGINE N1 GAGE BEGAN TO FLICKER. AFTER A FEW MINUTES THE N2 DIGITAL DISPLAY BEGAN FLICKERING ALONG WIHT FUEL FLOW. ALSO, FLICKERING WAS THE FUEL SYNOPTIC PAGE SHOWING FUEL FLOW TO #2 ENGINE AND ECS PAGE SHOWING #2 BLEED AIR DUCT DOWNSTREAM FROM THE ENGINE BLEED VALVE. EICAS MESSAGES WERE A/T FAIL AND ENGINE TLA TRIM FAIL. AFTER ABOUT 20 MINUTES ALL SYSTEMS RETURNED TO NORMAL INCLUDING AUTO THROTTLE FOR THE REMAINDER OF FLIGHT. REMOVED FROM SERVICE. CMC SHOWS FAULT CODES 45452045CMC, 73217426E2A, AND 45452046CMC IN THIS ORDER . SUSPECT #2 FADEC. REMOVED #2 ENGINE FADEC REF E175 AMM TASK 73-21-01-000-801-A. INSTALLED NEW #2 ENIGNE FADEC. REF E175 AMM TASK 73-21-01-400-801-A. N
